# SDR CALA9900066

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED STA 190 APPROX BETWEEN PANEL K AND J FORWARD ENTRY, LIGHT CORROSION.  FABRICATED FLOOR SUPPORT, PRIMED AND INSTALLED PER SRM 51-3-2.
